About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 357531, 11 pages
http://dx.doi.org/10.1155/2013/357531
Research Article

Singular Value Decomposition-Based Method for Sliding Mode Control and Optimization of Nonlinear Neutral Systems

1Key Laboratory of Manufacturing Industrial Integrated Automation, Shenyang University, Shenyang 110044, China
2Department of Fundamental Teaching, Shenyang Institute of Engineering, Shenyang 110136, China
3Institute of Systems Science, Northeastern University, Shenyang, Liaoning 110004, China

Received 26 December 2012; Revised 28 February 2013; Accepted 14 March 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Heli Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
  2. H. R. Karimi, “Robust delay-dependent H control of uncertain time-delay systems with mixed neutral, discrete, and distributed time-delays and Markovian switching parameters,” IEEE Transactions on Circuits and Systems. I, vol. 58, no. 8, pp. 1910–1923, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Yang, W. Luo, G. Li, and S. Zhong, “Reliable guaranteed cost control for uncertain fuzzy neutral systems,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 644–658, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Huang and X. Mao, “Delay-dependent exponential stability of neutral stochastic delay systems,” IEEE Transactions on Automatic Control, vol. 54, no. 1, pp. 147–152, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W.-H. Chen, W. X. Zheng, and Y. Shen, “Delay-dependent stochastic stability and H-control of uncertain neutral stochastic systems with time delay,” IEEE Transactions on Automatic Control, vol. 54, no. 7, pp. 1660–1667, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Alif, M. Darouach, and M. Boutayeb, “Design of robust H reduced-order unknown-input filter for a class of uncertain linear neutral systems,” IEEE Transactions on Automatic Control, vol. 55, no. 1, pp. 6–19, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Zhou and L. Zhou, “Improved exponential stability criteria and stabilisation of T-S model-based neutral systems,” IET Control Theory & Applications, vol. 4, no. 12, pp. 2993–3002, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Xu, J. Lam, and C. Yang, “H and positive-real control for linear neutral delay systems,” IEEE Transactions on Automatic Control, vol. 46, no. 8, pp. 1321–1326, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press Inc., Boston, Mass, USA, 1993. View at MathSciNet
  10. R. K. Brayton, “Bifurcation of periodic solutions in a nonlinear difference-differential equations of neutral type,” Quarterly of Applied Mathematics, vol. 24, pp. 215–224, 1966. View at MathSciNet
  11. S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2001. View at MathSciNet
  12. T.-J. Tarn, T. Yang, X. Zeng, and C. Guo, “Periodic output feedback stabilization of neutral systems,” IEEE Transactions on Automatic Control, vol. 41, no. 4, pp. 511–521, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Chen, Z. Xiang, and M. Mahmoud, “Stability and H-infinity performance analysis of switched stochastic neutral systems,” Circuits, Systems, and Signal Processing, vol. 32, no. 1, pp. 387–400, 2013. View at Publisher · View at Google Scholar
  14. Z. Xiang, Y.-N. Sun, and Q. Chen, “Robust reliable stabilization of uncertain switched neutral systems with delayed switching,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9835–9844, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Xiang, Y.-N. Sun, and M. S. Mahmoud, “Robust finite-time H control for a class of uncertain switched neutral systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1766–1778, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Xia, Z. Zhu, and M. Fu, “Back-stepping sliding mode control for missile systems based on an extended state observer,” IET Control Theory & Applications, vol. 5, no. 1, pp. 93–102, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. P. Aghababa, “Robust stabilization and synchronization of a class of fractional-order chaotic systems via a novel fractional sliding mode controller,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2670–2681, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Xia and Y. Jia, “Robust sliding-mode control for uncertain time-delay systems: an LMI approach,” IEEE Transactions on Automatic Control, vol. 48, no. 6, pp. 1086–1092, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Xia, M. Fu, P. Shi, and M. Wang, “Robust sliding mode control for uncertain discrete-time systems with time delay,” IET Control Theory & Applications, vol. 4, no. 4, pp. 613–624, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Wu, Z. Weng, Z. Tian, and S. Shi, “Fault tolerant control for uncertain time-delay systems based on sliding mode control,” Kybernetika, vol. 44, no. 5, pp. 617–632, 2008. View at Zentralblatt MATH · View at MathSciNet
  21. M. Liu, P. Shi, L. Zhang, and X. Zhao, “Fault-tolerant control for nonlinear Markovian jump systems via proportional and derivative sliding mode observer technique,” IEEE Transactions on Circuits and Systems. I, vol. 58, no. 11, pp. 2755–2764, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. X. Qian, X. Zhang, and G. Lu, “Sliding mode control for neutral stochastic systems with time-delay,” in Proceedings of the 30th Chinese Control Conference, pp. 2612–2616, 2011.
  23. H. H. Choi, “Robust stabilization of uncertain fuzzy-time-delay systems using sliding-mode-control approach,” IEEE Transactions on Fuzzy Systems, vol. 18, no. 5, pp. 979–984, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. S. Alahakoon, T. Fernando, and N. Nikraz, “Design of sliding mode functional observers for time-delay systems of neutral type,” in Proceedings of the 10th International Conference on Control, Automation, Robotics and Vision (ICARCV '08), pp. 982–987, December 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. Y. Q. Wang, C. S. Jiang, and H. T. Chen, “Robust adaptive sliding mode control for nonlinear uncertain neutral delay system,” Transactions of Nanjing University of Aeronautics and Astronautics, vol. 22, no. 3, pp. 259–263, 2005. View at Scopus
  26. S. C. Qu, M. Gong, and Y. Wang, “Sliding mode control for uncertain neutral system with time-delays,” Kybernetes, vol. 38, no. 3-4, pp. 448–456, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. Y. Niu, J. Lam, and X. Wang, “Sliding-mode control for uncertain neutral delay systems,” IEE Proceedings: Control Theory and Applications, vol. 151, no. 1, pp. 38–44, 2004. View at Publisher · View at Google Scholar · View at Scopus
  28. W. Gao, The Theory and Design Method for Variable Structure Control, The Science Press, Beijing, China, 1996.
  29. C.-H. Lien, “Non-fragile guaranteed cost control for uncertain neutral dynamic systems with time-varying delays in state and control input,” Chaos, Solitons and Fractals, vol. 31, no. 4, pp. 889–899, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. P. Gahinet, A. Nemirovski, A. Laub, et al., LMI Control Toolbox User's Guide, The Math Works Inc., Natick, Mass, USA, 1995.